IEEE - Institute of Electrical and Electronics Engineers, Inc. - Adaptive Tracking for Uncertain MIMO Nonlinear Systems With Time-Varying Parameters and Bounded Disturbance

Author(s): Zhengqiang Zhang ; Xue-Jun Xie ; Shuzhi Sam Ge
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Volume: PP
Page(s): 1 - 13
ISSN (Electronic): 2168-2232
ISSN (Paper): 2168-2216
DOI: 10.1109/TSMC.2019.2939042
Regular:

In this article, tracking control is considered for a class of uncertain multi-input-multi-output (MIMO) nonlinear systems, where the time-varying parameters, the time-varying control... View More

Advertisement